MAUDE Adverse Event Report: BALT USA HYBRID GUIDEWIRE

BALT USA HYBRID GUIDEWIRE
Model Number HYBRID1214D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "the physician was selecting a distal vessel off the eca with the hybrid wire, upon pulling the wire back into the micro in order to shoot a contrast injection, it appeared the tip of the hybrid had broke off.The entire micro-catheter had to be removed in order to get the wire out.Once completely out of the body, the suspicision that the wire had broke was correct.The wire is available for return." incident report form submitted for this complaint indicates that no patient injury was sustained.
 
Additional Manufacturer Narrative
Balt usa reference # (b)(4).Conclusion of investigation pending analysis from supplier, balt extrusion.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Additional Manufacturer Narrative
Balt usa reference # (b)(4).As you are aware, the affected device was not returned & therefore, we could only base our analysis on the incident description you filled, the post-market surveillance (pms) data, and the internal investigations we conducted (lot history record, quality controls, etc.).During the manufacturing process, several tests are performed: - two different destructive tests by sampling are performed: wire twisting and bending - all units are tested with a non-destructive bending test.- the aspect of the welding is 100% controlled.Nor the internal investigations (lhr & quality control reviews), nor the pms data highlighted anomalies which could explain the issue you experienced during the procedure.As such, we lack information to draw a solid conclusion on the root cause of the incident.Please be sure we will continue monitoring this failure mode as part of our post-market surveillance process.A comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.No such increase in the rate of occurrence has been observed.However, this issue will remain subject to continued tracking.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description

Brand Name
HYBRID GUIDEWIRE
Common Device Name
HYBRID
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer (Section G)
BALT EXTRUSION
10 rue de la croix vigneron
montmorency, 95160
FR   95160
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key22589051
Report Number3014162263-2025-00052
Device Sequence Number21120720
Product Code MOF
UDI-Device Identifier00818053022784
UDI-Public(01)00818053022784(11)230913(17)280828(10)00530149
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K182337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYBRID1214D
Device Lot Number00530149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown